The Euler Equations and Nonlocal Conservative Riccati Equations

Research output: Contribution to journalArticlepeer-review

37 Scopus citations
Original languageEnglish (US)
Pages (from-to)455-465
Number of pages11
JournalInternational Mathematics Research Notices
Volume2000
Issue number9
DOIs
StatePublished - 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The Euler Equations and Nonlocal Conservative Riccati Equations'. Together they form a unique fingerprint.

Cite this